# SDR SWAA2022020923023

- Difficulty date: February 21, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR 140BF CORRODED AROUND PERIMETER / FABRICATED ACB CARGO FLOOR IAW DWG 453A2610 AND SRM 51-40-05-0G-0 92982U 01MAR2018
